# SDR PCAA9600285

- Difficulty date: April 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICHP
- Make and model: Dhav DHC8102
- Aircraft serial: 258
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Lt/Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUXILIARY INVERTER, NR 1 AND NR 2 DC GENERATOR, RUD FULL PRES, GPWS CAUTION LIGHTS, NR 1 STALL WARNING WITH HORN, MASTER WARNING AND CAUTION LIGHTS FLICKERING THROUGHOUT FLIGHT, BATTERIES SHOWING DISCHARGE, BAGGAGE AND PASSENGER DOOR WARNING ILLUMINATED.  LOST NR 1 ADF, NR 1 ALTITUDE, NR 1 ID802 PANEL, NR 1 TRANSPONDER, NR 1 VSI, NR 1 ATTITUDE, AND NR 1 FUEL FLOW.  AIRCRAFT LANDED WITHOUT INCIDENT.  TROUBLESHOT ELECTRICAL SYSTEM, FOUND CHAFED WIRES ROUTED ALONG THE LT AND RT ENGINE MOUNT STRUTS FOR THE DC GENERATOR FIELD.  INSULATED AFFECTED WIRES AND GROUND CHECKED AIRCRAFT.  ALL SYSTEMS CHECKED GOOD.  ACFT RETURNED TO SERVICE.  ACTC:  13,229.  (X)
